# SDR CALA2023052601672

- Difficulty date: May 7, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N37542
- Make and model: Boeing 737-9
- Aircraft serial: 64470
- Aircraft time: 1,991 hours, 672 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: NA
- Condition: Damaged
- Location: Rt Upper Winglet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF LIGHTNING STRIKE RIGHT UPPER WINGLET 2 LOCATIONS  DRAWING SHOWS INTERIOR AND EXTERIOR FACING SIDES FOR DAMAGE LOCATION & SIZE. INITIATED DIP FOR 30 DAYS PERFORMED INTERIM REPAIR WITH TYPE 1 SPEED TAPE OF LIGHTNING STRIKES AFTER FINDING DAMAGE WAS WITHIN ALLOWABLE LIMITS . REFERENCE SRM 57-30-01-1A-3 STEP 5. TABLE 101.  PERFORM DAILY INSPECT OF TAPE AND PERFORM PERMANENT REPAIR WITHIN 30 DAYS. PERFORMED PHASE 1 INSPECTION NO FURTHER DAMAGED NOTED OTHER THAN WINGLET ALLOWABLE DAMAGE LIMIT IS 30 DAYS PER SRM 57-30-01-1A-3. QC TO RIGHT UPPER WINGLET.REF AMM 05-51-19-210-802. TEMPORARY REPAIR DAMAGE LESS THAN 1 PLY DEEP REQIRES CLENING WITH SAND PAPER AND TYPE ONE SPEED TAPE.
